# SDR UPS203889

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 65956001664
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK INDICATION DURING INSPECTION OF RT MLG FWD TRUNNION BEARING SUPPORT FITTING. INSTALLED NEW TRUNNION SUPPORT FITTING IAW OHM 32-10-13, MM 32-11-51, MM 32-11-01.
